Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generalized Matlis duality

Authors: Richard G. Belshoff, Edgar E. Enochs and Juan Ramon García Rozas
Journal: Proc. Amer. Math. Soc. 128 (2000), 1307-1312
MSC (1991): Primary 13C05; Secondary 13H99
Published electronically: October 18, 1999
MathSciNet review: 1641645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a commutative noetherian ring and let $E$ be the minimal injective cogenerator of the category of $R$-modules. A module $M$ is said to be reflexive with respect to $E$ if the natural evaluation map from $M$ to $\Hom _R( \Hom _R(M,E), E)$ is an isomorphism. We give a classification of modules which are reflexive with respect to $E$. A module $M$ is reflexive with respect to $E$ if and only if $M$ has a finitely generated submodule $S$ such that $M/S$ is artinian and $R/\ann(M)$ is a complete semi-local ring.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13C05, 13H99

Retrieve articles in all journals with MSC (1991): 13C05, 13H99

Additional Information

Richard G. Belshoff
Affiliation: Department of Mathematics, Southwest Missouri State University, Springfield, Missouri 65804

Edgar E. Enochs
Affiliation: Department of Mathematics, University of Kentucky, Lexington, Kentucky 40506

Juan Ramon García Rozas
Affiliation: Department of Algebra and Analysis, University of Almería 04120 Almería, Spain

PII: S 0002-9939(99)05130-8
Keywords: Matlis, duality
Received by editor(s): January 28, 1998
Received by editor(s) in revised form: July 1, 1998
Published electronically: October 18, 1999
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia